Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Degenerations of surface scrolls and the Gromov-Witten invariants of Grassmannians


Author: Izzet Coskun
Journal: J. Algebraic Geom. 15 (2006), 223-284
DOI: https://doi.org/10.1090/S1056-3911-06-00426-7
Published electronically: January 11, 2006
MathSciNet review: 2199064
Full-text PDF

Abstract | References | Additional Information

Abstract: We describe an algorithm for computing certain characteristic numbers of rational normal surface scrolls using degenerations. As a corollary we obtain an efficient method for computing the corresponding Gromov-Witten invariants of the Grassmannians of lines.


References [Enhancements On Off] (What's this?)


Additional Information

Izzet Coskun
Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138
Address at time of publication: Department of Mathematics, M.I.T., Cambridge, Massachusetts 02139
Email: coskun@math.harvard.edu, coskun@math.mit.edu

DOI: https://doi.org/10.1090/S1056-3911-06-00426-7
Received by editor(s): February 23, 2004
Received by editor(s) in revised form: September 19, 2004, February 26, 2005, and August 22, 2005
Published electronically: January 11, 2006

American Mathematical Society